# SDR IXXA20211007055

- Difficulty date: September 12, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT.
IN COMPLIANCE OF TASK CARD ATI-53-556-00-01, IDENTIFIED CORROSION AT 
AFT LOWER CARGO LOWER DOOR CUTOUT LOWER SILL CORD AT APPROXIMATELY 
RBL44 STA 1270, CORROSION LEVEL 2. REMOVED AND REPLACED SILL CHORD. 
NO ADDITIONAL DEFECTS NOTED.
